MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1136/bcr-2014-203910

Медицинская библиотека · BMJ case reports · 2014

Myocardial infarction complicated by left ventricular thrombus and fatal thromboembolism following abrupt cessation of dabigatran.

Weiler Bethany, Marciniak Ellen T, Reed Robert M, McCurdy Michael T

Клинический случайСтатьяПеревод пока не подготовлен

Аннотация

Novel anticoagulants are increasingly utilised in lieu of warfarin to treat non-valvular atrial fibrillation. Their clinical use in other non-FDA approved settings is also increasing. We present a case in which a patient abruptly stopped taking dabigatran due to a small bowel obstruction and shortly thereafter suffered a myocardial infarction complicated by left ventricular thrombosis with fatal embolisation to the superior mesenteric artery. In this context, we discuss the possibility of a rebound phenomenon of hypercoagulability with abrupt cessation of novel anticoagulants.

Для цитирования: Weiler Bethany, Marciniak Ellen T, Reed Robert M, McCurdy Michael T. Myocardial infarction complicated by left ventricular thrombus and fatal thromboembolism following abrupt cessation of dabigatran.. BMJ case reports. 2014. DOI: 10.1136/bcr-2014-203910.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.